MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In date (b)(6) 2025 we receive a communication from the us importer, cynosure, relative to an adverse event in which a patient developed scars following a hair removal treatment on the face with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.In the narrative provided is reported the following: it was reported that patient experienced a burn on the upper lip and cheek following a laser hair removal treatment using elite iq.Cynosure clinical reviewed the event and determined it was inconclusive.Site failed to provide any additional information regarding the incident despite clinical's multiple requests for patient and treatment details.Cynosure, as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr 1222993-2025-00007 in date (b)(6) 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.
 
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.Cynosure clinical reviewed the event and determined it was inconclusive.Site failed to provide any additional information regarding the incident despite clinical's multiple requests for patient and treatment details.On (b)(6) 2025, cynosure clinical was updated with additional information and photos of the patient.Cynosure medical director reviewed the images and states, "the new image reveals a thickened area of hypertrophic scar, secondary to the burn.Recommendations for treatment are massage, silicone topical, and non-ablative fraction laser or micro needling." moreover, cyncosure reveice information about the parameters used for the treatment.They were maxed out for what concerns the energy emission and the highest possible frequency setting.The device has been evaluated, in date (b)(6) 2024, by cynosure authorized technician and found to be working properly within specifications.Our chief of clinical, research and practice evaluated all the information available and confirmed the investigation performed by our us importer.It is not possible to determine exactly the root cause of the event, while it is possible to assume that the very high settings used for the treatment could be contributory to the event (user error).Based on what reported above is possible to conclude that the most probable cause of the event is a user error (treatment performed with too much aggressive parameters) and that no design issues has been found to be contributory to the event.The present mdr report is considered as a final report unless fda has more questions about it.
 
Additional Manufacturer Narrative
The present report is submitted in order to supply updates about the actual state of the investigation and the action relative to the repair of the device involved in the event.Up to date, our uk distributor, is in contact with the clinic that, only recently, accepted the quotation for the repair of the device.The repair will consist in the replacement of the articulated arm of the device.The malfunction recorded on the articulated arm have not any impact on the safety and effectiveness of the device but only relative to its ease of use.In fact, the issue is relative to the mechanism that sustain the arm.This issue do not represent any harm or risk for operators or patient.Anyway, we decided to supply the present follow-up in order to keep fda updated on the actual state of the investigation and the action declared (repair of the device).We foresee to have the device repaired within the end of may 2025.No other relevant information has been received that could modify the conclusion already reported in the initial report.A final report will be supplied to fda once the device has been fully repaired.
 
Additional Manufacturer Narrative
The present report is submitted in order to supply updates about the actual state of the investigation and the action relative to the repair of the device involved in the event.In date (b)(6) 2025 lynton's authorized technician performed the repair of the device with the replacement of the articulated arm of the device.Following this service activity the device has been restored to full functionality within manufacturer's specifications.No further or updated information about the event has been received.Based on that is possible to confirm the conclusions already reported in all the past reports about this case.That said, the present report is considered as a final report unless fda will request any further information.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key21863625
Report Number3001431138-2025-00003
Device Sequence Number15414247
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220114
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer02/27/2025
02/27/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date04/30/2025
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale